American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Zhen-Qing Chen and Tusheng Zhang. A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients. Proc. Amer. Math. Soc. 142 (2014) 2135-2149.
Abstract, references, and article information
View Article: PDF

[2] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF

[3] Min Niu and Bin Xie. Regularity of a fractional partial differential equation driven by space-time white noise. Proc. Amer. Math. Soc. 138 (2010) 1479-1489. MR 2578542.
Abstract, references, and article information   
View Article: PDF

[4] Sergio Albeverio and Olga Rozanova. Suppression of unbounded gradients in an SDE associated with the Burgers equation. Proc. Amer. Math. Soc. 138 (2010) 241-251. MR 2550189.
Abstract, references, and article information   
View Article: PDF

[5] Carl Mueller and Kijung Lee. On the discrete heat equation taking values on a tree. Proc. Amer. Math. Soc. 137 (2009) 1467-1478. MR 2465673.
Abstract, references, and article information   
View Article: PDF

[6] Bin Xie. The moment and almost surely exponential stability of stochastic heat equations. Proc. Amer. Math. Soc. 136 (2008) 3627-3634. MR 2415047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuri Bakhtin. Burgers equation with random boundary conditions. Proc. Amer. Math. Soc. 135 (2007) 2257-2262. MR 2299503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. Random nonlinear evolution inclusions in reflexive Banach spaces . Proc. Amer. Math. Soc. 104 (1988) 293-299. MR 958086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1